# SDR CALA2019012800181

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 73,310 hours, 8,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M33400
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9469742 - SPEC NO. B777-33-3-7019 - ZONE C LAV 3A-LC AREA EMERGENCY LIGHT FND LOW CAPACITY. DOOR LT NR 3 BATTERY M33400 REPLACED AND OPERATIONAL TEST FND NORMAL AS PER AMM 33-51-06-960-803 REV.84.
